# SDR SWAA2023110810150

- Difficulty date: October 12, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 51,137 hours, 29,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS847 TO BS867 AT LEVEL LBL24 AT AFT CARGO COMPARTMENT 2023-637783<[01] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BS847 TO BS867 AT LEVEL LBL24 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 149A8100 SHEET 1 ; REV 0.  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BS847 TO BS867 AT LEVEL LBL24 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 149A8100 SHEET 1 ; REV 0.  SEE INDIVIDUAL SIGN-OFF BELOW. RII CERTIFIED
